JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INEQUALITIES FOR THE INTEGRAL MEANS OF HOLOMORPHIC FUNCTIONS IN THE STRONGLY PSEUDOCONVEX DOMAIN
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INEQUALITIES FOR THE INTEGRAL MEANS OF HOLOMORPHIC FUNCTIONS IN THE STRONGLY PSEUDOCONVEX DOMAIN
CHO, HONG-RAE; LEE, JIN-KEE;
  PDF(new window)
 Abstract
We obtain the following two inequalities on a strongly pseudoconvex domain $$\int_{0}^{{\delta}0}t^{a{\mid}a{\mid}+b}M_p^a(t, D^{a}f)dt\lesssim\int_{0}^{{\delta}0}t^{b}M_p^a(t,\;f)dt\;\int_{O}^{{\delta}O}t_{b}M_p^a(t,\;f)dt\lesssim\sum_{j
 Keywords
strongly pseudo convex domain;integral means;Levi polynomial;
 Language
English
 Cited by
1.
On Traces in Some Analytic Spaces in Bounded Strictly Pseudoconvex Domains, Journal of Function Spaces, 2015, 2015, 1  crossref(new windwow)
 References
1.
F. Beatrous, $L^p$ estimates for extensions of holomorphic functions, Michigan Math. J. 32 (1985), 361-380 crossref(new window)

2.
F. Beatrous, Estimates for Derivatives of Holomorphic Functions in Pseudoconvex Domains, Math. Z. 191 (1986), 91-116 crossref(new window)

3.
H. R. Cho, Estimates on the mean growth of Hp functions in convex domains of finite type, Proc. Amer. Math. Soc. 131 (2003), no. 8, 2393-2398

4.
H. R. Cho and E. G. Kwon, Sobolev-type embedding theorems for harmonic and holomorphic Sobolev spaces, J. Korean Math. Soc. 40 (2003), no. 3, 435-445 crossref(new window)

5.
H. R. Cho and E. G. Kwon, Growth rate of the functions in Bergman type spaces, J. Math. Anal. Appl. 285 (2003), 275-281 crossref(new window)

6.
P. L. Duren, Theory of $H^p$ spaces, Academic Press, New York, 1970

7.
M. M. Peloso, Hankel operators on weighted Bergman spaces on strongly domains, Illinois J. Math. 38 (1994), no. 2, 223-249

8.
R. M. Range, Holomorphic functions and integral representations in several complex variables, Springer-Verlag, Berlin, 1986

9.
J. H. Shi, Inequalities for the integral means of holomorphic functions and their derivatives in the unit ball of Cn, Trans. Amer. Math. Soc. 328 (1991), no. 2, 619-637 crossref(new window)